# SDR ASAA2023010241378

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,912 hours, 7,796 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12280
- Condition: Faulted
- Location: Right
- Part time: 24,912 hours, 7,796 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMPERATURE RAPIDLY CLIMBED TO 90 DEGREES WHEN TURNED ON. KEPT FROM OVER TEMP BY TURNING OFF. GROUNDED - YES. REMOVED AND REPLACED RH ACM IN REF TO B737-900 AMM 21-51-04-/401. PERFORMED ACM INSTALL TEST REF AMM 21-51-04-860-025-002 LEAK CHECK GOOD. OPS CHECK GOOD. PERFORMED TAXI FOR MAINT VERIFICATION TO REPLICATE ORIGINAL FAULT AT TAXI OUT. NO FAULTS DETECTED. CABIN TEMP CONTROL AND INDICATION OPS TEST PERFORMED REF AMM 21-61-00-700-807-002.
